MathSciNet Relay Station
MathSciNet bibliographic data
MR1037211 (92g:49017) 49K10
Zhang, Kewei Remarks on quasiconvexity and stability of equilibria for variational integrals. Proc. Amer. Math. Soc. 114 (1992), no. 4, 927–930.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement